Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("NON LINEAR EQUATION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 20665

  • Page / 827

Export

Selection :

  • and

FORMES INTEGRABLES HOLOMORPHES SINGULIERESCERVEAU D; MATTEI JF.1982; ASTERISQUE; ISSN 0303-1179; FRA; DA. 1982 PUBL. 1983; NO 97; 192 P.; BIBL. 53 REF.Serial Issue

SECANT VERSUS TANGENT METHODS IN NON-LINEAR HEAT TRANSFER ANALYSISHOGGE MA.1980; INT. J. NUMER. METHODS ENG.; ISSN 0029-5981; GBR; DA. 1980; VOL. 16; PP. 51-64; BIBL. 13 REF.Article

ASYMPTOTIC PROPERTIES OF RANDOM SUBSETS OF PROJECTIVE SPACESKELLY DG; OXLEY JG.1982; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1982; VOL. 91; NO 1; PP. 119-130; BIBL. 12 REF.Article

EQUATIONS NON LINEAIRES DE L'EQUILIBRE D'UN CABLE RECTILIGNEGAUSHKO MF; MALINOVSKIJ VA; SHIGARINA LI et al.1979; PRIKL. MEKH.; UKR; DA. 1979; VOL. 15; NO 12; PP. 127-129; BIBL. 2 REF.Article

EQUATIONS DE DIVERGENCE DE LA THERMO-ELASTICITE NON LINEAIREKONDAUROV VI.1982; PMTF, Z. PRIKL. MEH. TEH. FIZ.; ISSN 0044-4626; SUN; DA. 1982; NO 3; PP. 133-140; BIBL. 7 REF.Article

MAGNETOELASTIC BUCKLING OF MAGNETICALLY SATURATED BODIESVAN DE VEN AAF.1983; ACTA MECHANICA; ISSN 0001-5970; AUT; DA. 1983; VOL. 47; NO 3-4; PP. 229-246; BIBL. 11 REF.Article

HAUSDORFF DIMENSIONS OF CANTOR SETSBUMBY RT.1982; J. REINE ANGEW. MATH.; ISSN 0075-4102; DEU; DA. 1982; VOL. 331; PP. 192-206; BIBL. 13 REF.Article

COMMENTS ON THE WAVE SOLUTIONS OF A NON LINEAR THERMAL CONDUCTION EQUATIONBUBNOV VA.1981; INZ.-FIZ. Z.; ISSN 0021-0285; BYS; DA. 1981; VOL. 40; NO 5; PP. 907-913; ABS. ENG; BIBL. 13 REF.Article

A C2 KUPKA-SMALE DIFFEOMORPHISM OF THE DISK WITH NO SOURCES OR SINKSFRANKS J; LAI SANG YOUNG.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 898; PP. 90-98; BIBL. 4 REF.Conference Paper

COMMENT ON A PAPER BY SEMOUR AND MORTELLLARDNER RW; BOJADZIEV GN.1980; S.I.A.M.J. APPL. MATH.; USA; DA. 1980; VOL. 38; NO 2; PP. 273-274; BIBL. 6 REF.Article

NON-LINEAR MAPPING THEORY AND THE CONTINUATION OF SOLUTIONS OF EQUATIONS UNDER HOMOTOPYDOWNING DJ.1980; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1980; VOL. 4; NO 1; PP. 27-30; BIBL. 8 REF.Article

THE NONLINEAR WAVE EQUATION FOR FREE ELECTRON LASERS DRIVEN BY SINGLE-PARTICLE CURRENTSCOLSON WB; RIDE SK.1980; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1980; VOL. 76; NO 5-6; PP. 379-382; BIBL. 13 REF.Article

BASIC STRESS ANALYSIS OF HYPERBOLIC REGIMES IN PLASTIC MEDIAHILL R.1980; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1980; VOL. 88; NO 2; PP. 359-369; BIBL. 11 REF.Article

CONSERVATION LAWS AND LAX REPRESENTATION OF BENNEY'S LONG WAVE EQUATIONSLEBEDEV DR; MANIN YU I.1979; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1979; VOL. 74; NO 3-4; PP. 154-156; BIBL. 14 REF.Article

COMPARISON OF A CONTINUATION METHOD WITH BRENT'S METHOD FOR THE NUMERICAL SOLUTION OF A SINGLE NONLINEAR EQUATIONSWIFT A; LINDFIELD GR.1978; COMPUTER J.; GBR; DA. 1978; VOL. 21; NO 4; PP. 359-362; BIBL. 18 REF.Article

REGULARITE DE LA SOLUTION D'UNE EQUATION NON LINEAIRE DANS RN.SIMON J.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 665; PP. 205-227; BIBL. 2 P.Conference Paper

REGIMES OSCILLATOIRES NON LINEAIRES DANS LES SYSTEMES DE TYPE HYDRODYNAMIQUEBOGOYAVLENSKIJ OI.1977; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1977; VOL. 232; NO 6; PP. 1289-1293; BIBL. 7 REF.Article

APPLICATIONS OF AN IMPROVED NONLINEAR LIFTING-LINE THEORY.LAN CE; FASCE MH.1977; J. AIRCR.; U.S.A.; DA. 1977; VOL. 14; NO 4; PP. 404-407; BIBL. 13 REF.Article

ON A GROWING MODE OF THE BOUSSINESQ EQUATIONYAJIMA N.1983; PROGRESS OF THEORETICAL PHYSICS; ISSN 0033-068X; JPN; DA. 1983; VOL. 69; NO 2; PP. 678-680; BIBL. 4 REF.Article

ON THE DERIVATION OF TWO-DIMENSIONAL STRAIN DISPLACEMENT RELATIONS FOR SMALL FINITE DEFORMATIONS OF SHEAR-DEFORMABLE PLATESREISSNER E.1982; J. APPL. MECH.; ISSN 0021-8936; USA; DA. 1982; VOL. 49; NO 1; PP. 232-234; BIBL. 4 REF.Article

AUTOSTOCHASTISATION DES OSCILLATIONS DANS LES GENERATEURS DECRITS PAR UNE EQUATION DIFFERENTIELLE NON LINEAIRE CONDUISANT A UNE EQUATION DIFFERENTIELLE DU 2EME ORDRE AVEC UN ARGUMENT RETARDATEURDIKHTYAR VB; STARKOV SO.1982; RADIOTEHNIKA I ELEKTRONIKA; ISSN 508322; SUN; DA. 1982; VOL. 27; NO 12; PP. 2457-2463; BIBL. 12 REF.Article

EQUIVALENT POTENTIALS IN CLASSICAL MECHANICSCOLLAS P.1981; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 11; PP. 2512-2517; BIBL. 12 REF.Article

PREDISTORTION OF ACTIVE NETWORKSDAVIS AM.1981; IEEE TRANS. CIRCUITS SYST.; ISSN 0098-4094; USA; DA. 1981; VOL. 28; NO 10; PP. 1014-1018; BIBL. 13 REF.Article

ON GLOBAL CLASSICAL SOLUTIONS OF A NONLINEAR WAVE EQUATIONPERLA MENZALA G.1980; APPLIC. ANAL.; GBR; DA. 1980; VOL. 10; NO 3; PP. 179-195; BIBL. 10 REF.Article

ON SOME INHERENTLY NONLINEAR SINGULAR PROBLEMS IN FINITE ELASTOSTATICSKNOWLES JK.1979; UNITED STATES NATIONAL CONGRESS OF APPLIED MECHANICS. 8/1978/LOS ANGELES CA; USA; NORTH HOLLYWOOD CA: WESTERN PERIODICALS; DA. 1979; PP. 101-114; BIBL. 26 REF.Conference Paper

  • Page / 827